Clifford algebras from quotient ring spectra

Jeanneret, A.; Wüthrich, S. (2011). Clifford algebras from quotient ring spectra. Manuscripta mathematica, 136(1-2), pp. 33-63. Berlin: Springer-Verlag 10.1007/s00229-011-0427-z

[img]
Preview
Text
229_2011_Article_427.pdf - Published Version
Available under License Publisher holds Copyright.

Download (348kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Jeanneret, Alain

ISSN:

0025-2611

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

24 Oct 2019 02:06

Publisher DOI:

10.1007/s00229-011-0427-z

Web of Science ID:

000293140000002

BORIS DOI:

10.7892/boris.6911

URI:

https://boris.unibe.ch/id/eprint/6911 (FactScience: 211983)

Actions (login required)

Edit item Edit item
Provide Feedback